Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 31.12.2009
From: kazzie

Subject: bit worried

hi rhumy nurse just rang and said my bloods were showin liver problems so to stop meds till next blood test just wondering if anyone had this and was it ok again
reply | back to forum

Date: 31.12.2009
From: Verity

Subject: Re: bit worried

Hi kazzie, Ive not had liver problems yet but I can understand why youre worried. Keep in touch and let us know how you get on, im very interested x
reply | back to forum

Date: 31.12.2009
From: Angela

Subject: Re: bit worried

From what I have learned if your blood shows high Alk levels (normal is 20-140 but they will allow it to go as high as 100 more before they take action so it says on my information)you are told to stop the meds, it doesn't mean that your liver is damaged it just means if you carry on taking them it might cause problems.
Hopefully your blood has been checked at least every month so they will have nipped any ongoing problem in the bud.
I believe it does not take long at all after stopping the medication for the liver to return to normal, so I wouldn't worry, they are just being cautiious I bet.
reply | back to forum

Date: 31.12.2009
From: kazzie

Subject: Re: bit worried

yeah i have bloods done every 2 weeks as only been on mxt for about 4 months but take acoxia still as this really helps so got to take that every orther night but am in agony today with out it .
reply | back to forum

Date: 31.12.2009
From: Angela

Subject: Re: bit worried

Well no need to worry then in they are done every two weeks sounds like they are really on the ball.
Sorry to hear you are in agony Kazzie, hopefully it will let up and tomorrow 2010 you will feel easier.
reply | back to forum

Date: 01.01.2010
From: Kaz

Subject: Re: bit worried

Hi Kazzie, I had a similar situation when I was on MTX. My wbc was too low and got a call to stop for a few weeks, I ended up not going back on them. I know how you feel, If you are due to increase your MTX then how will your body cope then if it cant just now? That was my worry, but they will monitor your closely.

Take Care x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+5=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board